# SDR DALA101373355

- Difficulty date: January 23, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 23,626 hours, 3,404 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TEST OF EMERGENCY LIGHTING FOUND CEILING LIGHT ABOVE SEAT 3G-H NOT ILLUMINATED, CORRECTED PLUG INSTALLATION AND CHECKED OK.
